# SDR USAASB01245

- Difficulty date: August 29, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32902062
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI - FLT 002 - CLIMBING-OUT OF MIA TO FL290, EN ROUTE TO PHL, THE LT WING-T0-BODY OVERHEAT LIGHT ILLUMINATED. CREW ACCOM QRH PROCEDURES BUT COULD NOT MAINTAIN CABIN ALTITUDE, CABIN PRESSURE ROSE TO 11,000 FT. CREW COULD NOT GET THE CABIN PRESSURE TO LOWER AND WITH THE WING-TO-BODY OVERHEAT LIGHT NOT EXTINGUISHING.  DIVERTED TO NEAREST AIRPORT. FLT LANDED WITHOUT INCIDENT. EMERGENCY WAS DECLARED. MX R&R THE LT ACM, REMAINED RUNNING HOT. FOUND LT STANDBY TEMP CONTROL VALVE TO BE CREEPING OPEN CAUSING PACK TO RUN HOT. R&R STANDBY TEMP CONTROL VALVE. OPS AND LEAK CHECK GOOD. R&R OVERHEAT MODULE (P/N 65-52808-7).  OPS CHECK GOOD WITH LT PACK AND LT ENGINE BLEED SUPPLYING SYSTEM. AS FOR PRESSURIZATION PROBLEM, INSPE
